# SDR DALA13032063162

- Difficulty date: June 21, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 18,428 hours, 9,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FWD L2 GIRT BAR FITTING BLANKING PLATE PREVIOUS MISDRILLED SCREW HOLE AND CORRODED.  L2 DOOR FWD BLANKING PLATE REPLACED IAW SRM 51-72-00.
